# SDR IPXA2019022039244

- Difficulty date: February 11, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,799 hours, 11,417 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: 2214050523
- Part serial: NSN
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C#2 ENGINE NOSE COWL OB TEMP SENSOR AREA IS CRACKEDREMOVED AND REPLACED WEB PER P&W SRM 54-10-00 REPAIR 14.
